# SDR 96UAL900200

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Ind
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, GEAR SELECTED DOWN, DID NOT RECEIVE GEAR LOCKED INDICATION LIGHT.  RECYCLED GEAR LEVER AND GEAR LOCKED.  HEARD GURGLING SOUND FROM CENTER CONSOLE.  FIRST OFFICER'S PFD AND ND WENT BLANK AND THEN CAME BACK UP WITH NO PILOT ACTION.  *S/D*  COULD NOT DUPLICATE PROBLEM ON GROUND.  REPLACED GEAR DOOR SENSOR 38GA AND LANDING GEAR SELECTOR VALVE PRECAUTIONARY, SYSTEM CHECKED NORMAL.
